# SDR ASOA2014041810381

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 21,902 hours, 20,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ORANGE SEGMENT OF EMERGENCY FLOOR PATH LIGHTS INOPERATIVE.  R & R EMERGENCY FLOOR PATH LIGHT FLEXIBLE LAMP NR 1 IAW AMM 33-51-01.  OPS CHECK GOOD. SDR CLOSED.
